Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 3, NWS Corpus Christi, TX

February 24, 201315 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Feb 24, 2013, 3:51 AM CST for 15 counties in Texas. It took effect at Feb 25, 2013, 9:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2013, 3:51 AM CST (09:51 UTC)
In effect from
Feb 25, 2013, 9:00 AM CST
Expired
Feb 25, 2013, 7:55 PM CST
In force
11 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1904 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WWUS74 KCRP 240951
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 AM CST SUN FEB 24 2013

...DENSE FOG ACROSS THE AREA THIS MORNING...
...STRONG WINDS EXPECTED MONDAY...

.DENSE FOG HAS DEVELOPED THIS MORNING ACROSS THE COASTAL BEND AND
BRUSH COUNTRY WITH AN INCREASE IN LOW LEVEL MOISTURE. VISIBILITY
AS LOW AS 1/4 MILE CAN BE EXPECTED IN MUCH OF THE AREA. FOG SHOULD
LIFT BY MID MORNING. 

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. BEHIND THE
FRONT EXPECT STONG NORTHWESTERLY WINDS TO DEVELOP MONDAY. WINDS OF
30 TO 35 MPH ARE LIKELY FOR MUCH OF THE AREA WITH HIGHER GUSTS.
WINDS SHOULD DROP OFF QUICKLY AFTER SUNSET MONDAY.

TXZ231>234-240>247-241800-
/O.NEW.KCRP.FG.Y.0008.130224T0951Z-130224T1500Z/
/O.NEW.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
351 AM CST SUN FEB 24 2013

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT FROM 9 AM TO 8 PM CST MONDAY. 

* TIMING...DENSE FOG WILL CONTINUE THROUGH MID MORNING. STRONG
  WINDS DEVELOP MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON.

* WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH MONDAY. 

* VISIBILITY...1/4 MILE OR LESS THROUGH MID MORNING.

* IMPACTS...RAPIDLY CHANGING VISIBILITIES ARE LIKELY THIS MORNING
  CREATING POTENTIALLY HAZARDOUS DRIVING CONDITIONS. STRONG WIND
  SPEEDS MONDAY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN
  AROUND AND DAMAGED.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229-230-239-241800-
/O.NEW.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LA SALLE-MCMULLEN-WEBB-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...LAREDO
351 AM CST SUN FEB 24 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY. 

* TIMING...STRONG WINDS DEVELOP MONDAY MORNING AND CONTINUE
  THROUGH THE AFTERNOON.

* WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WIND SPEEDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  CAN ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PZ
8 follow-up statements
041 
WWUS74 KCRP 241447
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 AM CST SUN FEB 24 2013

...DENSE FOG ADVISORY THIS MORNING TO EXPIRE AT 9 AM...
...STRONG WINDS EXPECTED MONDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT. BEHIND
THE FRONT...EXPECT STRONG NORTHWESTERLY WINDS TO DEVELOP MONDAY.
WINDS OF 30 TO 35 MPH ARE LIKELY FOR MUCH OF THE AREA WITH HIGHER
GUSTS. WINDS SHOULD DROP OFF QUICKLY AFTER SUNSET MONDAY.

TXZ231>234-240>247-242300-
/O.EXP.KCRP.FG.Y.0008.000000T0000Z-130224T1500Z/
/O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-KLEBERG-NUECES-
SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...FREER...BENAVIDES...SAN DIEGO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
847 AM CST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE THIS MORNING AS
VISIBILITIES HAVE IMPROVED. THE WIND ADVISORY FOR MONDAY REMAINS
IN EFFECT.

* TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE
  THROUGH THE AFTERNOON.

* WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH MONDAY.

* IMPACTS...STRONG WIND SPEEDS MONDAY CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ229-230-239-242300-
/O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LA SALLE-MCMULLEN-WEBB-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...LAREDO
847 AM CST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY...

* TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE 
  THROUGH THE AFTERNOON. 

* WINDS...30 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...STRONG WIND SPEEDS MONDAY CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  LOOSE...UNSECURED OBJECTS CAN ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CB
331 
WWUS74 KCRP 242259
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 PM CST SUN FEB 24 2013

...STRONG WINDS EXPECTED MONDAY ACROSS ALL OF SOUTH TEXAS...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA MONDAY MORNING
WITH STRONG TO VERY STRONG NORTHWEST WINDS DEVELOPING IN ITS WAKE.

TXZ229>234-239>247-251000-
/O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
459 PM CST SUN FEB 24 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CST MONDAY...

* TIMING...STRONG WINDS WILL DEVELOP MONDAY MORNING AND CONTINUE
  THROUGH THE AFTERNOON. THE STRONGEST WINDS SHOULD OCCUR FROM
  MIDDAY THROUGH MID AFTERNOON.

* WINDS...NORTHWEST SUSTAINED 25 TO NEAR 40 MPH WITH GUSTS TO
  NEAR 50 MPH.

* IMPACTS...STRONG WIND SPEEDS MAY MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
  LOOSE...UNSECURED OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

HART
903 
WWUS74 KCRP 250921
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 AM CST MON FEB 25 2013

...STRONG WINDS EXPECTED TODAY ACROSS ALL OF SOUTH TEXAS...

.A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA LATER THIS MORNING
WITH STRONG TO VERY STRONG NORTHWEST WINDS DEVELOPING IN ITS
WAKE.

TXZ229>234-239>247-252200-
/O.CON.KCRP.WI.Y.0003.130225T1500Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
321 AM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
CST THIS EVENING...

* TIMING...STRONG WINDS WILL DEVELOP THIS MORNING AND CONTINUE 
  THROUGH THE AFTERNOON. THE STRONGEST WINDS SHOULD OCCUR FROM 
  MIDDAY THROUGH MID AFTERNOON. 

* WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS TO 45 TO 
  NEAR 50 MPH POSSIBLE. 

* IMPACTS...STRONG WIND SPEEDS MAY MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS MAY ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

TE
199 
WWUS74 KCRP 252140
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
340 PM CST MON FEB 25 2013

...STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING...

.STRONG NORTHWEST WINDS WILL PERSIST LATE THIS AFTERNOON INTO
EARLY THIS EVENING BEFORE WINDS WILL DIMINISH.

TXZ229>234-239>247-260200-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
340 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON
  THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM
  THIS EVENING.

* WINDS...NORTHWEST SUSTAINED 30 TO 35 MPH WITH GUSTS FROM 45 TO
  OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER
  THIS EVENING.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  WILL ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

TMT
122 
WWUS74 KCRP 252208
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
408 PM CST MON FEB 25 2013

...HIGH WIND WARNING NOW IN EFFECT FOR PORTIONS OF THE COASTAL
PLAINS AND BEND...

.VERY STRONG NORTHWEST WINDS WILL PERSIST FOR A COUPLE MORE HOURS
LATE THIS AFTERNOON AND EARLY THIS EVENING BEFORE WINDS BEGIN TO
DIMINISH.

TXZ241>244-260000-
/O.UPG.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
/O.NEW.KCRP.HW.W.0001.130225T2208Z-130226T0000Z/
/O.NEW.KCRP.WI.Y.0004.130226T0000Z-130226T0200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
408 PM CST MON FEB 25 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN
EFFECT UNTIL 8 PM CST THIS EVENING.

* TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 6 PM BEFORE
  WINDS GRADUALLY DECREASE IN INTENSITY.

* WINDS...NORTHWEST SUSTAINED 40 TO NEAR 50 MPH WITH GUSTS FROM
  50 TO OCCASIONALLY OVER 55 MPH...DIMINISHING TO 30 TO 40 MPH
  EARLY THIS EVENING.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY DAMAGE MAY
  OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ229>234-239-240-245>247-260000-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
408 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON 
  THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM 
  THIS EVENING. 

* WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO
  OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER
  THIS EVENING.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

HART/KEYS/BARRON
575 
WWUS74 KCRP 252350
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 PM CST MON FEB 25 2013

...HIGH WIND WARNING EXTENDED UNTIL 7PM CST...

.VERY STRONG NORTHWEST WINDS WILL PERSIST INTO THE EARLY EVENING
HOURS. WINDS WILL THEN GRADUALLY DECREASE IN INTENSITY THROUGH
MID TO LATE EVENING.

TXZ241>244-260200-
/O.EXT.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/
/O.EXT.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
550 PM CST MON FEB 25 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...VERY STRONG NORTHWEST WINDS THROUGH ROUGHLY 7 PM 
  BEFORE WINDS GRADUALLY DECREASE IN INTENSITY. 

* WINDS...NORTHWEST SUSTAINED 40 TO 45 MPH WITH GUSTS FROM 50 TO
  OCCASIONALLY OVER 55 MPH...DIMINISHING TO SUSTAINED 30 TO 40 MPH
  EARLY THIS EVENING.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. MINOR PROPERTY 
  DAMAGE MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ229>234-239-240-245>247-260200-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
550 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON 
  THROUGH THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY 8 PM 
  THIS EVENING. 

* WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 45 TO 
  OCCASIONALLY OVER 50 MPH...DIMINISHING TO 20 TO 30 MPH LATER 
  THIS EVENING. 

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

HART/KEYS
701 
WWUS74 KCRP 260052
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
652 PM CST MON FEB 25 2013

...HIGH WIND WARNING ALLOWED TO EXPIRE...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST...

.THE STRONGEST NORTHWEST WINDS HAVE PEAKED IN INTENSITY BUT
OVERALL WINDS WILL REMAIN HIGH THROUGH 8PM. A GRADUAL DECREASE IN
INTENSITY SHOULD CONTINUE THEREAFTER.

TXZ241>244-260200-
/O.EXP.KCRP.HW.W.0001.000000T0000Z-130226T0100Z/
/O.CON.KCRP.WI.Y.0004.130226T0100Z-130226T0200Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
652 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...
...HIGH WIND WARNING WILL EXPIRE AT 7 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY
  EVENING HOURS.

* WINDS...NORTHWEST SUSTAINED 30 TO 40 MPH WITH GUSTS FROM 40 TO
  45 MPH.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED OBJECTS
  WILL ALSO BE BLOWN AROUND AND DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

TXZ229>234-239-240-245>247-260200-
/O.CON.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
652 PM CST MON FEB 25 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE EARLY
  EVENING HOURS..

* WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS TO AROUND
  40 MPH.

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

HART/KEYS
728 
WWUS74 KCRP 260155
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CST MON FEB 25 2013

...WIND ADVISORY EXTENDED UNTIL 9 PM CST FOR SOUTHERN COASTAL BEND
AND PLAINS...

.GUSTY WINDS IN EXCESS OF 40 MPH PERSIST ACROSS THE SOUTHERN
COASTAL BEND AND PLAINS. THUS...THE WIND ADVISORY IS BEING
EXTENDED.

TXZ229>234-239-240-245>247-260300-
/O.CAN.KCRP.WI.Y.0003.000000T0000Z-130226T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-ARANSAS-
REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
755 PM CST MON FEB 25 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
WIND ADVISORY FOR THE BRUSH COUNTRY AND NORTHERN COASTAL BEND. 

WHILE GUSTY WINDS MAY OCCASIONALLY OCCUR OVER THE NEXT HOUR.
OVERALL...A GENERAL WEAKENING OF THE WINDS WILL CONTINUE THROUGH
THE REST OF THE EVENING.

$$

TXZ241>244-260300-
/O.EXT.KCRP.WI.Y.0004.000000T0000Z-130226T0300Z/
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...ALICE...ORANGE GROVE...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS
755 PM CST MON FEB 25 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...STRONG NORTHWEST WINDS CONTINUING INTO THE MID EVENING
  HOURS.

* WINDS...NORTHWEST SUSTAINED 25 TO 35 MPH WITH GUSTS FROM 40 TO 
  45 MPH. 

* IMPACTS...STRONG WIND SPEEDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE...UNSECURED 
  OBJECTS WILL ALSO BE BLOWN AROUND AND DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 30 MPH OR
GREATER...OR WIND GUSTS OF 40 MPH OR GREATER ARE EXPECTED.
MOTORIST SHOULD USE EXTRA CAUTION WHILE TRAVELING. SECURE LAWN
FURNITURE...GARBAGE CANS AND OTHER ITEMS THAT COULD BE BLOWN
AROUND.

&&

$$

HART

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Feb 23, 10:29 PM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Feb 23, 10:29 PM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1029 PM CST SAT FEB 23 2013

.DISCUSSION...UPDATED FOR 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...VFR PREVAILING AT FIRST ALL TERMINALS WITH CONDITIONS
TRANSITIONING TO MVFR/IFR. MAINLY CLEAR SKIES TO START OFF THE TAF
PERIOD WITH MVFR CLOUD DECK PROG TO DVLP LATE TONIGHT...AFFECTING
KCRP/KALI FIRST AND KLRD/KVCT LAST. CIGS WILL BE AT MVFR LEVELS
THROUGH SUN MRNG THOUGH KLRD/KVCT MAY FLIRT WITH VFR CONDITIONS AT
TIMES. CIGS TO LOWER FARTHER SUN AFTN AND EVENING AND GREATER LLVL
MOISTURE INFLUX DVLPS WITH LOW END MVFR TO HIGH END IFR CONDITIONS
POSSIBLE LATE IN THE DAY ON SUNDAY. KALI/KVCT MAY ALSO XPRIENCE
MVFR VSBYS LATER TONIGHT. LIGHT ESE WINDS REST OF TONIGHT WILL
BECOME A LITTLE MORE MODERATE IN INTENSITY DURING THE DAY SUN WITH
SE DIRECTION PREVAILING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    53  74  60  73  43  /  10  10  20  10   0
VICTORIA          45  72  58  70  39  /  10  10  30  20   0
LAREDO            54  81  57  73  44  /   0  10  10  10   0
ALICE             51  76  59  73  41  /   0  10  20  10   0
ROCKPORT          56  70  60  71  47  /  10  20  30  20   0
COTULLA           48  77  56  70  38  /   0  10  20  10   0
KINGSVILLE        53  76  61  73  40  /   0  10  20  10   0
NAVY CORPUS       59  70  61  72  50  /  10  20  20  20   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

GM...NONE.

&&

AVIATION...HART/79
Hazardous weather outlook, Feb 23, 3:55 PM CST, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
355 PM CST SAT FEB 23 2013

TXZ229>234-239>247-242200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
355 PM CST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
MONDAY BEHIND A COLD FRONT. A FIRE WEATHER WATCH HAS BEEN ISSUED
FOR ALL OF SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-242200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
355 PM CST SAT FEB 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY MONDAY BEHIND A
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:20 AM CSTGale WatchCRP12 hr
Feb 24, 3:51 AM CSTDense Fog AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 6 more5 hr
Feb 24, 4:41 AM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more40 hr
Feb 24, 3:20 PM CSTGale WarningCRP36 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.